# SDR SWAA2014020624916

- Difficulty date: December 24, 2013
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 27,409 hours, 17,869 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5940766
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED BETWEEN BS 514 TO BS 541, BETWEEN LONGERON 24L TO STRINGER 25L.  REPAIRED SKIN IAW SRM.
